Local Time | 本地时间

ChinaTue, 26 Jan 2016, 09:23

Thanks to our Sponsors



Public Interest Registry


NCC Group
Freedom Registry




DNSSEC Workshop

10 April 2013 - 08:30 - 14:45

Session Leader: Julie Hedlund | Policy Director and SSAC Support

Transcript to be provided
Remote Participation - Low Bandwidth
Remote Participation - High Bandwidth

DNSSEC deployment is continuing to move forward. This session is a public presentation and discussion with those actively engaged in the deployment of DNSSEC.

Why It's Important | Registries, registrars, ISP's and others who plan to deploy DNSSEC services will benefit from the presentation and discussion of the deployment experience.

Who Should Attend? | Anyone with an interest in the deployment of DNSSEC, particularly registry, registrar and ISP representatives with technical, operational, and strategic planning roles.

Agenda Details:

Key to Level of Difficulty:

NOVICE = New to DNSSEC and want to learn more

INTERMEDIATE = Familiar with DNSSEC and how it works, but not of all concepts

EXPERT = Expert understanding of DNSSEC and extensive experience in deployment/implementation

8:30-9:00 am: Panel Discussion – Introduction and DNSSEC Deployment Around the World (30 min.)
Steve Crocker, Shinkuro, Moderator
Steve Crocker DNSSEC Deployment Around the World and Survey of Recursive Resolvers
Wim Degezelle, CENTR, Domain Counter Tool Project
Ed Lewis, Neustar DNSSEC Adoption at the Top
9:00-9:45 am: Panel Discussion -- DNSSEC: Regulative, Legislative and Persuasive Approaches to Encouraging Deployment (45 min)
Steve Crocker, Shinkuro, Moderator
Dr. Mona Al-Achkar Jabbour, GAC Representative, Lebanon  
Cath Goulding, Nominet-UK The DNSSEC Debate in .UK
Debbie Monahan, Domain Name Commission/.NZ Policy Framework for .NZ
Stefano Trumpy, GAC Representative, Italy Policy Framework for Italy
9:45-10:30 am: Panel Discussion -- DNSSEC Deployment in Asia Pacific (45 min)
Xiaodong Lee, ICANN, Moderator
Haikuo Zhang, CNNIC Influence of DNSSEC
Haikuo Zhang, CNNIC CNNIC DNSSEC Deployment in the Region
Manabu Sonoda, SANNET SANNET DNSSEC Experience
Yoshiro Yoneya, JPRS Community Activities in Japan
Jay Daley, New Zealand Registry Services DNSSEC Deployment in New Zealand
10:30-11:00 am: Break
11:00-11:45 am: Panel Discussion – Use of DNSSEC in the Reverse Name Space (45 min)
Russ Mundy, Sparta/Parsons, Moderator
Joe Abley, ICANN DNSSEC in the Reverse Tree
Adiel Aplogan, AfriNIC  
Mark Kosters, ARIN DNSSEC in ARIN
Arturo Servin, LACNIC DNSSEC in the Reverse Tree at LACNIC
11:45 am-12:30 pm Panel Discussion – The Operational Realities of DNSSEC (45 min)
Russ Mundy, Sparta/Parsons, Moderator
Ed Lewis, Neustar A DNSSEC Operational Gap
Ed Lewis, Neustar DNSSEC Disaster Recovery
Antoin Verschuren, SIDN EPP Keyrelay, a Solution for DNS Operator Changes with DNSSEC
Zheng Wang, CONAC Parallel ZSK/KSK Rollover Scheme
12:30-1:30 pm: Lunch Break – including the Great DNS Quiz, Warren Kumari, Google (60 min)
1:30-2:15 pm: Panel Discussion – DNSSEC Innovation: DANE and Other DNSSEC Applications
Dan York, Internet Society, Moderator
Joe Abley, ICANN Root Zone DNSSEC Trust Anchor Retrieval
Olaf Kolkman, NLnetlabs Driving DNSSEC Innovation
Russ Mundy, Sparta/Parsons Bloodhound: DNSSEC and DANE for the End User
Jakob Schlyter, Kirei How to use DNSSEC to keep PKI on a leash
Haikuo Zhang, CNNIC DANE and Innovation
2:15-2:45 pm: Panel Discussion – Root Key Rollover (30 min)
Russ Mundy, Sparta/Parsons, Moderator
Joe Abley, ICANN Operational Aspects of Root Zone KSK Rollover
Jaap Akkerhuis, NLnet Labs DNSSEC Key Rollover in the Root Zone
2:45: Wrap Up and Outreach: Russ Mundy, Sparta/Parsons and Dan York, Internet Society